# SDR QXEA2010100400576

- Difficulty date: September 28, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 23,092 hours, 23,871 cycles
- Engine: Pwc PW150A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8209712
- Part serial: 200101284
- Condition: Failed
- Location: Bleed Sys
- Part time: 21,694 hours, 22,615 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 & NR 2 BLEED AIR HOT CAUTION LIGHTS ILLUMINATED AFTER APPLYING TO POWER.  REPLACED ABSOLUTE PRESSURE SENSOR IAW 21-52-06-400-801 AND REPLACED NR2 NACELLE SHUTOFF VALVE IAW AMM 36-11-19-400-801. OPS CHECKS GOOD. RETURNED TO SERVICE.
